Unitaries in banach spaces

Bandyopadhyay, Pradipta ; Jarosz, Krzysztof ; Rao, T. S. S. R. K. (2004) Unitaries in banach spaces Illinois Journal of Mathematics, 48 (1). pp. 339-351. ISSN 0019-2082

PDF - Publisher Version

Official URL: http://www.math.uiuc.edu/~hildebr/ijm/spring04/fin...


We study the abstract geometric notion of unitaries in a Banach space characterized in terms of the equivalence of the norm determined by the state space.

Item Type:Article
Source:Copyright of this article belongs to University of Illinois Press.
ID Code:64691
Deposited On:14 Oct 2011 06:46
Last Modified:18 May 2016 13:01

Repository Staff Only: item control page